Facebook Pixel
EmpowHER Guest

late second period after plan b

By Anonymous April 28, 2011 - 6:40pm
Rate This

I took plan b in late feb and then had my period the following month over a week late on march 31. I'm supposed to get my period today and have been feeling bloated and have a dropped cervix, but still nothing. Is it possible that the plan b is still messing with my cycle and I will have a later period again?

Add a Comment1 Comments

Hi Anon,

Can I ask why you're checking your cervix?
Plan B should not be interfering with your period anymore but if you were a week late last month, then this month your period will likely follow that same pattern, so you should be getting your period any time between 28-35 days after the first day of your period last month. Technically, your period can vary between those days and you would not be considered "late".
If you think something may be wrong with you, please visit your OB/GYN.

All the best,


April 29, 2011 - 4:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!